Topological Degree for Maximal Monotone Operators and Application to Parametric Optimization Problems
Journal of convex analysis, Tome 1 (1994) no. 2, pp. 121-134
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JCA_1994_1_2_a0,
author = {H. Riahi},
title = {Topological {Degree} for {Maximal} {Monotone} {Operators} and {Application} to {Parametric} {Optimization} {Problems}},
journal = {Journal of convex analysis},
pages = {121--134},
year = {1994},
volume = {1},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JCA_1994_1_2_a0/}
}
H. Riahi. Topological Degree for Maximal Monotone Operators and Application to Parametric Optimization Problems. Journal of convex analysis, Tome 1 (1994) no. 2, pp. 121-134. http://geodesic.mathdoc.fr/item/JCA_1994_1_2_a0/